# SDR P5CA9500210

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION IN FUSELAGE SKIN RIGHT SIDE BS 2360 BETWEEN S22R AND S25R, LEVEL 1.  CORROSION REMOVED PER BOEING SRM 51-10-01, WITHIN LIMITS PER BOEING SRM 53-10-01.
